About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 427393, 12 pages
http://dx.doi.org/10.1155/2012/427393
Research Article

Application of Multistep Generalized Differential Transform Method for the Solutions of the Fractional-Order Chua's System

Department of Mathematics, Faculty of Science, The University of Jordan, Amman 1194, Jordan

Received 29 July 2012; Accepted 18 October 2012

Academic Editor: Mingshu Peng

Copyright © 2012 Asad Freihat and Shaher Momani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Asad Freihat and Shaher Momani, “Application of Multistep Generalized Differential Transform Method for the Solutions of the Fractional-Order Chua's System,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 427393, 12 pages, 2012. doi:10.1155/2012/427393